Cornelia Drutu
Cornelia Drutu
Mathematical Institute, University of Oxford
Подтвержден адрес электронной почты в домене maths.ox.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
Tree-graded spaces and asymptotic cones of groups
C Druţu, M Sapir
Topology 44 (5), 959-1058, 2005
3192005
Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity
J Behrstock, C Druţu, L Mosher
Mathematische Annalen 344 (3), 543-595, 2009
1362009
Geometric group theory
C Druţu, M Kapovich
American Mathematical Soc., 2018
1252018
Kazhdan and Haagerup properties from the median viewpoint
I Chatterji, C Druţu, F Haglund
Advances in Mathematics 225 (2), 882-921, 2010
1012010
Divergence in lattices in semisimple Lie groups and graphs of groups
C Druţu, S Mozes, M Sapir
Transactions of the American Mathematical Society 362 (5), 2451-2505, 2010
962010
Quasi-isometry invariants and asymptotic cones
C Druţu
International Journal of Algebra and Computation 12 (01n02), 99-135, 2002
722002
Relatively hyperbolic groups: geometry and quasi-isometric invariance
C Drutu
arXiv preprint math/0605211, 2006
692006
Divergence, thick groups, and short conjugators
J Behrstock, C Druţu
Illinois Journal of Mathematics 58 (4), 939-980, 2014
612014
Groups acting on tree-graded spaces and splittings of relatively hyperbolic groups
C Druţu, MV Sapir
Advances in Mathematics 217 (3), 1313-1367, 2008
482008
Lectures on geometric group theory
C Drutu, M Kapovich
462013
Relatively hyperbolic groups with rapid decay property
C Druţu, M Sapir
International Mathematics Research Notices 2005 (19), 1181-1194, 2005
422005
Median structures on asymptotic cones and homomorphisms into mapping class groups
J Behrstock, C Druţu, M Sapir
Proceedings of the London Mathematical Society 102 (3), 503-554, 2011
40*2011
Median structures on asymptotic cones and homomorphisms into mapping class groups
J Behrstock, C Druţu, M Sapir
Proceedings of the London Mathematical Society 102 (3), 503-554, 2011
402011
Diophantine approximation on rational quadrics
C Druţu
Mathematische Annalen 333 (2), 405-470, 2005
372005
Compression functions of uniform embeddings of groups into Hilbert and Banach spaces
G Arzhantseva, C Druţu, M Sapir
arXiv preprint math/0612378, 2006
362006
Kazhdan projections, random walks and ergodic theorems
C Druţu, PW Nowak
Journal für die reine und angewandte Mathematik 2019 (754), 49-86, 2019
342019
Filling in solvable groups and in lattices in semisimple groups
C Druţu
Topology 43 (5), 983-1033, 2004
322004
Remplissage dans des réseaux de Q-rang 1 et dans des groupes résolubles
C Druţu
pacific journal of mathematics 185 (2), 269-305, 1998
201998
Cônes asymptotiques et invariants de quasi-isométrie pour les espaces métriques hyperboliques
C Drutu
Annales de l'institut Fourier 51 (1), 81-97, 2001
192001
Non-linear residually finite groups
C Drutu, M Sapir
arXiv preprint math/0405470, 2004
182004
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20